# SDR FDEA202007131804

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 4 INCH OUTBOARD FROM RIB 16 AND 17 INCH FROM TRAILING EDGE ON LT HORIZ STAB (1EA) (L=2 INCH. W=1.75 INCH).  DUE TO THE DISTANCE BETWEEN DAMAGE AREA REPORTED ON NON ROUTINE CARD N00151, N00153, AND N00154 IS LESS THAN THE MINIMUM DISTANCE.  THIS DAMAGE MUST BE ENVELOPED TOGETHER AND THE AREA MUST BE CONSIDERED AS ONE DAMAGE AREA.  THE TOTAL AREA OF ENVELOPE TOGETHER IS: 18.49 SQ INCH AND EVALUATED AREA AND FOUND WITHIN LIMITS TO REPAIR, AS PER A300 SRM 55-20-00 PAGE BLOCK 101 PAR 8 FIG 104.  THIS SDR IS DUPLICATED, REFER TO SDR 20-1806 ON NON ROUTINE CARD N00153 AND WORK WAS DOCUMENTED ON NON ROUTINE CARD N00153 AND EA 6-5520-T0355929 (P1).  THIS REPAIR IS CAT-A.
